International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 117 | Views: 188

M.Tech / M.E / PhD Thesis | Mathematics | Iraq | Volume 4 Issue 6, June 2015 | Rating: 6.1 / 10


New Types of Connected Spaces by Semi Cocompact Open Set

Raad Aziz Al-Abdulla [2] | Hadeel Husham Al-Zubaidi


Abstract: The aim of this work studies the definitions of certain types of connected spaces by s-coc-open set and we study the relation between them.


Keywords: s-coc-open set, ws-coc-open set, s-coc-continuous, s-coc-open function, super-coc-open function, s-coc-connected space, s-coc-locally connected space, s-coc-extremely disconnected and s-coc-hyper connected space


Edition: Volume 4 Issue 6, June 2015,


Pages: 204 - 219


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top